MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS INF-L; OXIMETER

MASIMO - 40 PARKER LNCS INF-L; OXIMETER
Model Number 2320
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
The customer reported, ¿i had another sensor that was provided to me that was working on an icu patient, then all of a sudden stopped working, and did not alarm on the ge monitor on west 4.This has been consistent with feedback from west 3 and west 4.This is our 5th sensor that this has occurred with." the account states that the nurse saw the sensor flat-line with no alarm sounding by the ge monitor.No consequences or impact to patient were reported.

Brand Name
LNCS INF-L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6529704
Report Number2031172-2017-00520
Device Sequence Number796999
Product Code DQA
UDI-Device Identifier10843997000892
UDI-Public(01)10843997000892(17)200201(10)K17BJZ
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2320
Device Catalogue Number1861
Device Lot NumberK17BJZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2017
Initial Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1